×

Found 10,390 Documents (Results 1–100)

100
MathJax

Estimates for the locally periodic homogenization of the Riemann-Hilbert problem for a generalized Beltrami equation. (English. Russian original) Zbl 07585636

Differ. Equ. 58, No. 6, 771-790 (2022); translation from Differ. Uravn. 58, No. 6, 777-794 (2022).
MSC:  35B27 35Q15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software